M. Bibak, G. Rezaeezadeh, and E. Esmaeilzade, A new characterization of a simple group G2(q) where q 6 11, J. Algebr. Syst., 8 (2020), pp. 103–111, 10 (Persian pp.).
 J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, and R. A. Wilson, ATLAS of finite groups, Oxford University Press, Eynsham, 1985. Maximal subgroups and ordinary characters for simple groups, With computational assistance from J. G. Thackray.
 B. Ebrahimzadeh, A. Iranmanesh, A. Tehranian, and H. Parvizi Mosaed, A characterization of the Suzuki groups by order and the largest elements order, J. Sci. Islam. Repub. Iran, 27 (2016), pp. 353–355.
 B. Ebrahimzadeh, R. Mohammadyari, and M. Sadeghi, A new characterization of the simple groups C4(q), by its order and the largest order of elements, Acta Comment. Univ. Tartu. Math., 23 (2019), pp. 283– 290.
 I. Gorshkov and A. Staroletov, On groups having the prime graph as alternating and symmetric groups, Comm. Algebra, 47 (2019), pp. 3905–3914.
 I. B. Gorshkov and N. V. Maslova, The group J4 × J4 is recognizable by spectrum, J. Algebra Appl., 20 (2021), pp. Paper No. 2150061, 14.
 S. Guest, J. Morris, C. E. Praeger, and P. Spiga, On the maximum orders of elements of finite almost simple groups and primitive permutation groups, Trans. Amer. Math. Soc., 367 (2015), pp. 7665–7694.
 L.-G. He and G.-Y. Chen, A new characterization of L2(q) where q = p n < 125, Ital. J. Pure Appl. Math., (2011), pp. 127–136.
 L.-G. He, G.-Y. Chen, and H.-J. Xu, A new characterization of sporadic simple groups, Ital. J. Pure Appl. Math., (2013), pp. 373–392.
 I. M. Isaacs, Finite group theory, vol. 92 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, 2008.
 Q. H. Jiang, C. G. Shao, W. J. Shi, and Q. L. Zhang, A new characterization of L2(q) by the largest element orders, Bull. Iranian Math. Soc., 43 (2017), pp. 1143–1151.
 W. M. Kantor and A. Seress, Large element orders and the characteristic of Lie-type simple groups, J. Algebra, 322 (2009), pp. 802–832.
 J. Li, D. Yu, G. Chen, and W. Shi, A characterization of simple K4-groups of type L2(q) and their automorphism groups, Bull. Iranian Math. Soc., 43 (2017), pp. 501–514.
 J.-P. Massias, J.-L. Nicolas, and G. Robin, Effective bounds for the maximal order of an element in the symmetric group, Math. Comp., 53 (1989), pp. 665–678.
 A. V. Vasil’ev, On connection between the structure of a finite group and the properties of its prime graph, Siberian Mathematical Journal, 46 (2005), pp. 396–404.
 A. V. Vasil’ev, M. A. Grechkoseeva, and V. D. Mazurov, Characterization of the finite simple groups by spectrum and order, Algebra and Logic, 48 (2009), pp. 385–409.
 H. Xu, G. Chen, and Y. Yan, A new characterization of simple K3-groups by their orders and large degrees of their irreducible characters, Comm. Algebra, 42 (2014), pp. 5374–5380.
 A. V. Zavarnitsin and V. D. Mazurov, Element orders in coverings of symmetric and alternating groups, Algebra Log., 38 (1999), pp. 296–315, 378.
 A. V. Zavarnitsine, Finite simple groups with narrow prime spectrum, Sib. Elektron. Mat. Izv., 6 (2009), ` pp. 1–12.